{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,30]],"date-time":"2025-10-30T06:59:15Z","timestamp":1761807555369,"version":"build-2065373602"},"reference-count":5,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2010,7,1]],"date-time":"2010-07-01T00:00:00Z","timestamp":1277942400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2010,7,1]],"date-time":"2010-07-01T00:00:00Z","timestamp":1277942400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2010,7]]},"DOI":"10.1016\/j.jaad.2009.03.045","type":"journal-article","created":{"date-parts":[[2010,6,12]],"date-time":"2010-06-12T04:41:30Z","timestamp":1276317690000},"page":"168-169","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":22,"title":["Ingestion of a dietary supplement resulting in selenium toxicity"],"prefix":"10.1016","volume":"63","author":[{"given":"R. Erin","family":"Lopez","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"suffix":"Jr.","given":"Alfred L.","family":"Knable","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Joyti B.","family":"Burruss","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2009.03.045_bib1","unstructured":"Centers for Disease Control and Prevention. CDC alert on adverse effects associated with consuming \u201cTotal Body Formula\u201d and \u201cTotal Body Mega Formula.\u201d April 14, 2008. Available at:http:\/\/www2a.cdc.gov\/HAN\/ArchiveSys\/ViewMsgV.asp?AlertNum=00274. Accessed June 27, 2008."},{"key":"10.1016\/j.jaad.2009.03.045_bib2","unstructured":"Total Body Essential Nutrition, Inc. Total Body Formula: supplement facts. Available at: http:\/\/www.totalbodyteam.com\/product_info. Accessed October 26, 2008."},{"key":"10.1016\/j.jaad.2009.03.045_bib3","unstructured":"US Food and Drug Administration. FDA warns consumers about \u201cTotal Body Formula\u201d and \u201cTotal Body Mega Formula.\u201d March 27, 2008. Available at: http:\/\/www.fda.gov\/bbs\/topics\/NEWS\/2008\/NEW01812.html. Accessed June 27, 2008."},{"key":"10.1016\/j.jaad.2009.03.045_bib4","unstructured":"Centers for Disease Control and Prevention. Toxic levels of selenium in dietary supplements. April 17, 2008. Available at: http:\/\/emergency.cdc.gov\/agent\/selenium\/supplements2008.asp. Accessed June 27, 2008."},{"key":"10.1016\/j.jaad.2009.03.045_bib5","doi-asserted-by":"crossref","first-page":"872","DOI":"10.1093\/ajcn\/37.5.872","article-title":"Endemic selenium intoxication of humans in China","volume":"37","author":"Yang","year":"1983","journal-title":"Am J Clin Nutr"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962209003958?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962209003958?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T22:17:30Z","timestamp":1759270650000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962209003958"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,7]]},"references-count":5,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2010,7]]}},"alternative-id":["S0190962209003958"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2009.03.045","relation":{},"ISSN":["0190-9622"],"issn-type":[{"type":"print","value":"0190-9622"}],"subject":[],"published":{"date-parts":[[2010,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Ingestion of a dietary supplement resulting in selenium toxicity","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2009.03.045","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2009 American Academy of Dermatology, Inc. Published by Mosby, Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}